MAUDE Adverse Event Report: FRESENIUS KABI USA, LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT

FRESENIUS KABI USA, LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Model Number SET-0013-1
Medical Device Problem Codes Leak/Splash (1354); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
N/a.
 
Event or Problem Description
The following has been reported: nurse reported: tubing leaking below the cassette.A preliminary review of the logs identified the following issue: administration set leak (external part).An active infusion was stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.
 
Event or Problem Description
One sample of ivenix administration set was returned for evaluation.No defects were observed during visual inspection.The gold foil corresponded to the specific code set-0032-25.Microscopic examination revealed that the edge of the diaphragm was not properly positioned and was displaced towards the flat area of the diaphragm.Therefore, it was observed that the diaphragm was displaced.Primary line infusion was tested with a set rate of 0.5ml/hr and set volume of 0.1ml and primary line was connected to a saline solution bag.Alarm "tubing set problem" was observed in the ivenix lvp display.It was not possible to complete the priming process, and it did not pass successfully.An underwater leak test was performed to verify the liquid and air side areas of cassette and bubbles were observed coming from unit.Finally, a dye test was performed, and it was detected that the leak was located at the vent hole near the outlet valve.The probable root cause could be related to a manufacturing error during the positioning of the diaphragm, leading to it being displaced.The current process controls detection includes 1) 100% leak and occlusion test is performed through the leak and occlusion test machine in order to capture units with any blockage or leak failure mode, 2) quality sampling for final physical testing, for performing a flow and underwater leak tests, 3) 100% visual inspection during the manufacturing process and final physical inspections.

Brand Name
IVENIX, INC.
Common Device Name
LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Manufacturer (Section D)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047-8930
MDR Report Key22012919
Report Number3014732157-2025-00511
Device Sequence Number7837685
Product Code FPA
UDI-Device Identifier00811505030054
UDI-Public00811505030054
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0013-1
Device Catalogue NumberSET-0013-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown